March 13, 2012 at 11:00 am
Hi, just wondering…has anyone had any of the bad sisde effects of taking osteo meds like broken bones or GI problems.?
I got heartburn and now I have pain in my thigh but I'm not sure if it's from the meds or not. Maybe someone will give an answer or comment.
I think if you're having pain in your thighs you might want to have the Dr. Check it. It's usually this bone which fractures. Do you take meds for your osteo…like Fosamax, Actonel, Restolin etc.?
I do takae fosamax.
It might not mean anything. How long have you been taking it. They're warning about the bones if you've taken it for 5 yrs or more.
It has been more then 10 years.
I really think u shhould let your Dr. know. Let me know how you're doingHave a good nite.
my pc appointment is the 6th. should i wait until then?
I think that's OK unless your leg starts hurting worse.
Thanks for the advice. I will let you know what happens.
ok. Good Luck!!!!!